MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II BCS ART ISRT TRL SZ 7-8 10MM RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAI, CEMENTED, POLY/MET/POLY

SMITH & NEPHEW, INC. JRNY II BCS ART ISRT TRL SZ 7-8 10MM RT; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAI, CEMENTED, POLY/MET/POLY
Model Number 74035272
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/10/2020
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the trial was found broken.This was found during set up / inspection.No surgery or patient involvement.
 
Additional Manufacturer Narrative
The device, intended for use in treatment, was not returned for evaluation and the reported event could not be confirmed.At this time, we have no reason to suspect that the product failed to meet any product specifications at the time of manufacture.A complaint history review found related failures; this failure mode will be monitored for future complaints and assessed for any necessary corrective actions.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.This device is a reusable instrument that can be exposed to numerous surgeries.Damage from prolonged use, misuse or rough handling are likely probable causes of the reported event.We recommend that all reusable instruments be routinely inspected for wear and damage and replaced as necessary.Based on this investigation, the need for corrective action is not indicated.Without the return of the actual product involved or product information, our investigation could not proceed.Should the device or additional information be received, the complaint will be reopened.No further investigation is warranted for this complaint; however, we will continue to monitor for future complaints and investigate as necessary.

Brand Name
JRNY II BCS ART ISRT TRL SZ 7-8 10MM RT
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAI, CEMENTED, POLY/MET/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks rd.
memphis TN 38116
MDR Report Key10642757
Report Number1020279-2020-05201
Device Sequence Number19471671
Product Code JWH
UDI-Device Identifier00885556157831
UDI-Public00885556157831
Combination Product (Y/N)N
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number74035272
Device Catalogue Number74035272
Device Lot Number13KAP7199
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 09/10/2020
Supplement Date Received by Manufacturer04/27/2021
Initial Report FDA Received Date10/07/2020
Supplement Report FDA Received Date04/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1